# SDR ABXA20240530103

- Difficulty date: May 30, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,082 hours, 48,050 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Centering Mech
- Part number: 251T120527
- Part serial: A3193
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AILERONS DO NOT CENTER THEMSELVES, AILERON FEEL EXTREMELY LIGHT. MOVE LEFT/ RIGHT THEY STAY LEFT RIGHT AC RETURNED TO THE GATE AND MAINTENANCE GROUNDED AC . TROUBLE SHOT AND  REPLACED LATERAL CONTROL FEEL CENTERING AND TRIM MECHANISM IAW AMM 27-11-08 SYSTEM OPS CHECK OK C/W RII FORM 27-03 A/C REMAINS CAT II AND TURNED AC TO SERVICE .

"
